# SDR DALA2024032503737

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Te Flap Vane
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DISBONDS FOUND ON LH AFT MOVABLE FLAP VANE LOWER SKIN: 1) LENGTH=1.700IN, WIDTH=1.500IN AND 2) LENGTH=2.100IN, WIDTH= 1.000IN (IN REF MON/9541/0138992 JOB # 005-0001). SUMMARY OF NRC 00037: LH AFT MOVABLE FLAP VANE LOWER SKIN WAS REPAIRED PER ERA 595913-14 REV A SECTION II: PERMANENT REPAIR AND PRI 595913-14 REV 1. ASSOCIATED ERA 14-595913 ADDED FOR AC 9541. (LP #0260220)
